| Model Number |
PCF-H190DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the initial evaluation of the colonovideoscope, it was found that white foreign material was present within the air/water tube and air/water cylinder.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.The root cause for the reportable malfunctions identified during the device evaluation could not be established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.